Friday, June 15, 2007

Ahh, Pudding...




Overheard tonight:

Name Protected: "Did you hear about the new diet pill on the market?"

Me: No, what is it?

Name Protected: "Well, apparently, one of the side effects is that you'll pudding in your pants."

Me: "I'm sorry, did you just say "Pudding in your pants?"

Name Protected: "BWAHAHA!! Yes, I was just watching a pudding commercial."

Me: "..."

9 comments:

Sharnee said...

thats pretty cute yet kind of gross too! hehe. ps: i just found yr blog - ill be back!

Big Orange (a.k.a. "Uncle Moonpie") said...

maybe zie meant "PUD-DING", as in you've already GOT a pud in your pants...??

Well... uh... a lot of people DRAW poop so it looks like soft-serve ice cream or pudding... Maybe that was part of what they were thinking??

...Ok, I'll shut up now.

Brian Mandabach said...

my sis in law produced the cosby show.
this is a weird conversation.

'Bubbles' said...

That does not sound like an acceptable side effect. But that's just me.

Skylers Dad said...

Nice diet pill... Loose weight by sitting in your own crap, should make for a nice commercial!

pezda said...

Mmm, pudding.

stilettoheights said...

I heard about this, the pill company actually says on thew website that you should always wear dark pants or bring a change of pants while on the medication.

AAAAAAAAAAAGGGGGGGGHHHHHHH

also congrats on giving notice at the boob place.

Yoffi said...

Oh the things that you must witness working in retail.

I say every sales person/assistant/manager should be given a taser gun and the right to zap anyone who is an idiot/annoying or plain blah.

On the other hand..."pudding" - hehe.

Trouble said...

Actually, I've been there, done that, it's not nearly as funny as it sounds.